MAUDE Adverse Event Report: ORTHOSPACE LTD. INSPACE US MEDIUM; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB

ORTHOSPACE LTD. INSPACE US MEDIUM; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB
Catalog Number 0131
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that 6 weeks after the patient¿s surgery the balloon slid anteriorly and lateral.Mri was performed.Doctor performed a revision surgery on (b)(6) and the balloon was completely deflated upon scoping the shoulder.When the balloon was removed, there was a huge hole in the side of it, indicating that it had popped at some point.This procedure was done on top of a repair and the sutures were noticeably torn when we went in as well.During the 2nd procedure, the doctor placed a new large balloon in the patient which went in without issues.He also did an open subpectenodesis.
 
Event or Problem Description
It was reported that 6 weeks after the patient¿s surgery the balloon slid anteriorly and lateral.Mri was performed.Doctor performed a revision surgery on june 4th and the balloon was completely deflated upon scoping the shoulder.When the balloon was removed, there was a huge hole in the side of it, indicating that it had popped at some point.This procedure was done on top of a repair and the sutures were noticeably torn when we went in as well.During the 2nd procedure, the doctor placed a new large balloon in the patient which went in without issues.He also did an open subpec tenodesis.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, as it was discarded, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: balloon deflated probable root cause: application implant used in contraindicated or ill-advised patient population user not familiar with device, incorrect spacer size selection, spacer contact with other implants, user underinflated or overinflated spacer, patient noncompliant with post-op rehabilitation schedule or exposed to too intensive pt use of more than one spacer within joint.The reported failure mode will be monitored for future reoccurrence.

Brand Name
INSPACE US MEDIUM
Common Device Name
SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB
Manufacturer (Section D)
ORTHOSPACE LTD.
7 halamish st.
caesarea 30795 79
IS  3079579
Manufacturer (Section G)
ORTHOSPACE LTD.
7 halamish st.
caesarea 30795 79
IS   3079579
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22206834
Report Number3016573902-2025-00003
Device Sequence Number18059227
Product Code QPQ
UDI-Device Identifier17290013396058
UDI-Public17290013396058
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
DEN200039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0131
Device Lot Number270324-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown